Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 353581, 15 pages
http://dx.doi.org/10.1155/2015/353581
Research Article

Codimension-Two Grazing Bifurcations in Three-Degree-of-Freedom Impact Oscillator with Symmetrical Constraints

College of Mathematics and Information Science, Guangxi University, Nanning 530004, China

Received 6 December 2014; Revised 26 March 2015; Accepted 27 March 2015

Academic Editor: Manuel De la Sen

Copyright © 2015 Qunhong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qunhong Li, Pu Chen, and Jieqiong Xu, “Codimension-Two Grazing Bifurcations in Three-Degree-of-Freedom Impact Oscillator with Symmetrical Constraints,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 353581, 15 pages, 2015. doi:10.1155/2015/353581